Quasilinear differential equations with strongly unpredictable solutions

2020-01-01
Akhmet, Marat
Tleubergenova, Madina
Zhamanshin, Akylbek
The authors discuss the existence and uniqueness of asymptotically stable unpredictable solutions for some quasilinear differential equations. Two principal novelties are in the basis of this research. The first one is that all coordinates of the solution are unpredictable functions. That is, solutions are strongly unpredictable. Secondly, perturbations are strongly unpredictable functions in the time variable. Examples with numerical simulations are presented to illustrate the theoretical results.

Citation Formats
M. Akhmet, M. Tleubergenova, and A. Zhamanshin, “Quasilinear differential equations with strongly unpredictable solutions,” CARPATHIAN JOURNAL OF MATHEMATICS, vol. 36, no. 3, pp. 341–349, 2020, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/54473.